# SDR FDEA201501250293

- Difficulty date: January 25, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 93,562 hours, 26,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AEA70532
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDEWALL BS 1305 SHEAR TIE CRACKED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM VOL II AND SRM 51-31- 01 VOL II.
